# SDR AALA202208101815

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A300*
- Aircraft serial: 7336
- Aircraft time: 17,334 hours, 6,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
